# SDR CA090325001

- Difficulty date: March 24, 2009
- Submitted: April 9, 2009
- Operation: General aviation
- Make and model: Airbus A310-304
- Aircraft time: 59,564 hours
- Engine: Ge CF680C2*
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nose
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) BEFORE LANDING, THE CREW REPORTED ON VHF THAT THEY HAD TO C/O A MANUAL EXTENSION OF THE NOSE LANDING GEAR DUE TO NO GREEN LIGHT INDICATION FOR THE NOSE GEAR. REFERENCE TO ACFT DEFECT LOG 1030911. TROUBLESHOOTING IS GOING ON AT THIS TIME.
